# SDR ERA2006F00000

- Difficulty date: January 13, 2006
- Submitted: January 30, 2006
- Operation: Air carrier
- Aircraft: N883EA
- Make and model: Dhav DHC8106
- Aircraft serial: 260
- Engine: Pwa PW121
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Part number: 78249050
- Part serial: 921069
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 PROPELLER SURGED ON FINAL TO FAIL TWICE, THEN DROPPED TO 1000 RPM FROM 1180 ON ROLLOUT.  FEATHERED MOMENTARILY TO 300 RPM THEN BACK TO 900 RPM.  REVIEWED DFDR DATA FOR OVER-TORQUE PARAMETERS.  REPLACED NR 2 PCU SN 921069.  NR 2 PROPELLER HYDRAULIC PUMP, SN2246874, AND NR2 OVERSPEED GOVERNOR SN 2246442.  ENGINE GROUND OPERATIONAL CHECK GOOD.  FERRIED AIRCRAFT, NR 2 PROPELLER CHANGED FOR OVERHAUL INSPECTION DUE TO OVER-TOUQUE.  (K)
